Ask an expert
Question

22 Mar 2003

Toilet Trouble
Hi Doc, I had a running stomach about a week ago, and took some Imodium to sort it out, thats fine, but now when I "sit on the toilet" I am only "realeasing" small round "blobs" but TONS on them, I am also recently on the Bioslim 1-a-day program, could that be the cause, if not, what advice can you give me? Sorry bout the " " but I dont quite know the correct terms. Regards
Answer 283 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Quizzie, I can’t say for sure, but it sounds like it might be due to a combination of the gastro-enteritits and the Bio-Slim™. If you increase your fluid intake it should normalise within the nest couple of days. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.